# SDR ABXA9701415

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 2720 · Rudder Control System
- Part: Drive Crank
- Part number: 5912801503
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RUDDER DRIVE CRANK CORRODED BEYOND LIMITS ON THE SPLINES.  REPLACED THE RUDDER CRANK IAW DC-9 MM.
